# SDR DALA1255641612

- Difficulty date: November 27, 2012
- Submitted: November 29, 2012
- Operation: Air carrier
- Aircraft: N1612T
- Make and model: Boeing 767332
- Aircraft serial: 30575
- Aircraft time: 51,287 hours, 6,881 cycles
- System (JASC): 2565 · Escape Slide
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PDC FOUND RT EMERGENCY SQUIB NOT WORKING.  CHANGED BATTERY CHARGER.  OPS CHECKED NORMAL IAW AMM.
